Chelyabinskiy Fiziko-Matematicheskiy Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chelyab. Fiz.-Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chelyab. Fiz.-Mat. Zh., 2018, Volume 3, Issue 3, Pages 311–318 (Mi chfmj107)  

This article is cited in 1 scientific paper (total in 1 paper)

Mathematics

On a control problem for a discrete system

S. A. Nikitina, A. S. Scorynin, V. I. Ukhobotov

Chelyabinsk State University

Abstract: The article proposes one of the approaches for solving the control problem of a linear discrete system. A conflict-controlled process is considered whose duration is given. It is required that at the end of the control process the phase point is contained in a given set. Rules governing the control of a discrete system contain discrimination for the second player. The case is considered when the control vector and a given set are polyhedra given by a system of linear inequalities. It is assumed that for polyhedra a certain property of linearity is satisfied, which makes it possible to obtain the solution of the problem explicitly. The operator of operator absorption is introduced into the consideration in the paper. With the help of this operator, conditions are written for a set of initial positions under which the required inclusion is guaranteed at the time of the end of the control process. These conditions are written in the form of a system of inequalities. The practical part of the work shows the application of the obtained results to economic systems. The solution of the problem of inventory management is given.

Keywords: discrete system, multi-step control problem, polyhedral control set, inventory management problem.

DOI: https://doi.org/10.24411/2500-0101-2018-13304

Full text: PDF file (640 kB)
References: PDF file   HTML file

Received: 24.05.2018
Revised: 29.07.2018

Citation: S. A. Nikitina, A. S. Scorynin, V. I. Ukhobotov, “On a control problem for a discrete system”, Chelyab. Fiz.-Mat. Zh., 3:3 (2018), 311–318

Citation in format AMSBIB
\Bibitem{NikSkoUkh18}
\by S.~A.~Nikitina, A.~S.~Scorynin, V.~I.~Ukhobotov
\paper On a control problem for a discrete system
\jour Chelyab. Fiz.-Mat. Zh.
\yr 2018
\vol 3
\issue 3
\pages 311--318
\mathnet{http://mi.mathnet.ru/chfmj107}
\crossref{https://doi.org/10.24411/2500-0101-2018-13304}
\elib{https://elibrary.ru/item.asp?id=35559234}


Linking options:
  • http://mi.mathnet.ru/eng/chfmj107
  • http://mi.mathnet.ru/eng/chfmj/v3/i3/p311

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Nikitina, V. I. Ukhobotov, “Diskretnaya lineinaya zadacha upravleniya s terminalnym mnozhestvom v forme koltsa pri nalichii pomekhi”, Materialy Vserossiiskoi nauchnoi konferentsii «Differentsialnye uravneniya i ikh prilozheniya», posvyaschennoi 85-letiyu professora M. T. Terekhina. Ryazanskii gosudarstvennyi universitet im. S.A. Esenina, Ryazan, 17–18 maya 2019 g. Chast 2, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 186, VINITI RAN, M., 2020, 102–107  mathnet  crossref
  • Chelyabinskiy Fiziko-Matematicheskiy Zhurnal
    Number of views:
    This page:107
    Full text:30
    References:10

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021